MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012583-19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 06/15/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Estimated date.The stent remains in the patient.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient presented with a right coronary artery (rca) perforation/artery rupture with hemopericardium with cardiac tamponade.The patient had become hemodynamically unstable and balloon angioplasty was performed, however, the bleeding continued.A 4.50x19mm (1012583-19, 8120441) a graftmaster stent was implanted without a device issue reported, sealing the perforation.On an unspecified date, a possible subacute stent thrombosis occurred and the patient had expired.No additional information was provided regarding this issue.
 
Additional Manufacturer Narrative
B2, b3: estimated.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effects of thrombosis and death are listed in the graftmaster rx coronary stent graft system, instructions for use as known patient effects that may be associated with use of a coronary stent in native coronary arteries.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10248729
Report Number2024168-2020-05583
Device Sequence Number515354
Product Code MAF
UDI-Device Identifier08717648176487
UDI-Public08717648176487
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number1012583-19
Device Catalogue Number1012583-19
Device Lot Number8120441
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR